Journal article icon

Journal article

ON CHOOSING COORDINATES TO DIAGONALIZE THE METRIC

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0264-9381/9/7/005

Authors


Journal:
CLASSICAL AND QUANTUM GRAVITY
Volume:
9
Issue:
7
Pages:
1693-1705
Publication date:
1992-07-05
DOI:
EISSN:
1361-6382
ISSN:
0264-9381
URN:
uuid:1e5c0863-a15d-4ca6-96f0-9442a2f233ca
Source identifiers:
11745
Local pid:
pubs:11745

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP